Funded projects

Emmy Noether Group

Between September 2013 and September 2020, Vladimir Lazić's Emmy Noether Group Gute Strukturen in der höherdimensionalen birationalen Geometrie was funded by the Deutsche Forschungsgemeinschaft.

Members

Nikolaos Tsakanikas, PhD student, Universität des Saarlandes, 10.2017−09.2019
Corinne Bedussa, PhD student, Universität Bonn, 01.2016−08.2017
Luca Tasin, postdoc, Universität Bonn, 12.2014−09.2016
Tobias Dorsch, postdoc, Universität Bonn, 10.2013−08.2014

Publications

  1. V. LazićJ. MoragaN. TsakanikasSpecial termination for log canonical pairsarXiv:2007.06458
  2. V. LazićF.-O. SchreyerBirational geometry and the canonical ring of a family of determinantal 3-foldsarXiv:1911.10954
  3. V. LazićAbundance for uniruled pairs which are not rationally connectedarXiv:1908.06945
  4. V. Lazić, F. MengOn Nonvanishing for uniruled log canonical pairs, Electron. Res. Arch. 29 (2021), no. 5, 3297­­­–3308, arXiv:1907.11991
  5. E. FlorisV. LazićA travel guide to the canonical bundle formula, Birational Geometry and Moduli Spaces (E. Colombo, B. Fantechi, P. Frediani, D. Iacono, R. Pardini, eds.), Springer INdAM Series, vol. 39, Springer, 2020, pp. 37−55, arXiv:1907.10490
  6. V. LazićN. TsakanikasOn the existence of minimal models for log canonical pairs, to appear in Publ. Res. Inst. Math. Sci., arXiv:1905.05576
  7. V. LazićTh. PeternellOn Generalised Abundance, II, Peking Math. J. 3 (2020), no. 1, 1−46, arXiv:1809.02500
  8. V. LazićTh. PeternellMaps from K-trivial varieties and connectedness problems, Annales Henri Lebesgue 3 (2020), 473−500, arXiv:1808.01115
  9. E. FlorisV. LazićOn the B-Semiampleness Conjecture, Épijournal Géom. Algébrique, Volume 3 (2019), Article Nr. 12, arXiv:1808.00717
  10. V. LazićTh. PeternellOn Generalised Abundance, I, Publ. Res. Inst. Math. Sci. 56 (2020), no. 2, 353−389, arXiv:1808.00438
  11. V. LazićK. OguisoTh. PeternellThe Morrison−Kawamata Cone Conjecture and Abundance on Ricci flat manifolds, Uniformization, Riemann-Hilbert Correspondence, Calabi-Yau manifolds & Picard-Fuchs Equations (Lizhen Ji, Shing-Tung Yau, eds.), Advanced Lectures in Mathematics, vol. 42, International Press, 2018, pp. 157−185, arXiv:1611.00556
  12. D. Martinelli, S. Schreieder, L. TasinOn the number and boundedness of minimal models of general type, Ann. Sci. Éc. Norm. Supér. (4) 53 (2020), no. 5, 1183-1210, arXiv:1610.08932
  13. V. LazićTh. PeternellRationally connected varieties − on a conjecture of Mumford, Sci. China Math. 60 (2017), no. 6, 1019−1028, arXiv:1608.04706
  14. S. Schreieder, L. TasinKähler structures on spin 6-manifolds, Math. Ann. 373 (2019), 397−419, arXiv:1606.09237
  15. V. LazićTh. PeternellAbundance for varieties with many differential forms, Épijournal Géom. Algébrique, Volume 2 (2018), Article Nr. 1, arXiv:1601.01602
  16. V. LazićK. OguisoTh. PeternellNef line bundles on Calabi-Yau threefolds, I, Int. Math. Res. Not. IMRN, Vol. 2020, No. 19, 6070−6119, arXiv:1601.01273
  17. C. Bisi, P. CasciniL. TasinA remark on the Ueno-Campana's threefold, Michigan Math. J. 65 (2016), no. 3, 567−572, arXiv:1512.06639
  18. S. Schreieder, L. TasinAlgebraic structures with unbounded Chern numbers, J. Topol. 9 (2016), 849−860, arXiv:1505.03086
  19. P. CasciniL. TasinOn the Chern numbers of a smooth threefold, Trans. Amer. Math. Soc. 370 (2018), no. 11, 7923–7958, arXiv:1412.1686
  20. T. Dorsch, V. LazićA note on the abundance conjecture, Algebraic Geometry 2 (2015), no. 4, 476−488, arXiv:1406.6554
  21. V. LazićK. OguisoTh. PeternellAutomorphisms of Calabi-Yau threefolds with Picard number three, Higher dimensional algebraic geometry in honour of Professor Yujiro Kawamata's sixtieth birthday, Adv. Stud. Pure Math., vol. 74, Mathematical Society of Japan, Tokyo, 2017, pp. 279−290, arXiv:1310.8151
SFB/TR 45

Between July 2015 and March 2017 Vladimir Lazić was a Principal Investigator (together with Daniel Greb and Daniel Huybrechts) in the Subproject M08-9 Birational geometry of hyperkähler manifolds of the SFB/TR 45 Periods, moduli spaces and arithmetic of algebraic varieties funded by the Deutsche Forschungsgemeinschaft.

SFB/TRR 195

Since January 2021 Vladimir Lazić is a Principal Investigator (together with Frank-Olaf Schreyer and Ulrich Thiel) in the Project A23 Conjectures and new examples in birational geometry of the SFB/TRR 195 Symbolic Tools in Mathematics and their Application funded by the Deutsche Forschungsgemeinschaft.

Postdocs

Michael Hoff, Universität des Saarlandes, 04.2021−04.2022
Isabel Stenger, Universität des Saarlandes, 01.2021−09.2023

Publications

  1. V. LazićZ. Xie, Rigid currents in birational geometryarXiv:2402.05807
  2. V. Lazić, A few remarks on effectivity and good minimal models, arXiv:240114190
  3. V. LazićProgramming the Minimal Model Program: a proposalarXiv:2310.01097
  4. J. Schmitt, The class group of a minimal model of a quotient singularity, arXiv:2309.05402
  5. V. LazićZ. XieNakayama-Zariski decomposition and the termination of flipsarXiv:2305.01752
  6. I. Stenger, Z. XieCones of divisors on P3 blown up at eight very general pointsarXiv:2303.12005
  7. D. Eisenbud, F.-O. SchreyerHyperelliptic curves and Ulrich sheaves on the complete intersection of two quadricsarXiv:2212.07227
  8. M. Hoff, I. Stenger, J. I. Yáñez, Movable cones of complete intersections of multidegree one on products of projective spaces, arXiv:2207.11150
  9. V. LazićS. MatsumuraTh. PeternellN. TsakanikasZ. XieThe Nonvanishing Problem for varieties with nef anticanonical bundle, Doc. Math. 28 (2023), no. 6, 1393–1440, arXiv:2202.13814
  10. F.-O. Schreyer, I. StengerMarked Godeaux surfaces with special bicanonical fibers, arXiv:2201.12065
  11. C. Bonnafé, U. Thiel, Computational aspects of Calogero-Moser spaces, Selecta Math. New Ser. 29 (2023), Paper No. 79, arXiv:2112.15495
  12. G. Bellamy, J. Schmitt, U. ThielOn Parabolic Subgroups of Symplectic Reflection Groups, Glasg. Math. J. 65 (2023), no. 2, 401–413, arxiv:2112.01268
  13. M. Hoff, I. Stenger, On the numerical dimension of Calabi-Yau 3-folds of Picard number 2, Int. Math. Res. Not. IMRN (2023), no.12, 10736–10758,  arxiv:2111.13521
  14. M. Hoff, Giovanni Staglianò, Explicit constructions of K3 surfaces and unirational Noether-Lefschetz divisors, J. Algebra 611 (2022), 630–650, arXiv:2110.15819
  15. M. HoffA note on syzygies and normal generation for trigonal curves, arXiv:2108.06106
  16. V. Lazić, N. Tsakanikas, Special MMP for log canonical generalised pairs (with an appendix joint with Xiaowei Jiang), Selecta Math. New Ser. 28 (2022), no. 5, Paper No. 89, arXiv:2108.00993
  17. H. T. A. Nguyen, Michael Hoff, T. L. Hoang, On cylindrical smooth rational Fano fourfolds, J. Korean Math. Soc. 59 (2022), no. 1, 87­­–103, arXiv:2101.04441
  18. G. Bellamy, J. Schmitt, U. ThielTowards the classification of symplectic linear quotient singularities admitting a symplectic resolution, Math. Z. 300 (2021), no. 1, 661–681, arXiv:2010.00880
  19. F.-O. Schreyer, I. StengerAn 8-dimensional family of simply connected Godeaux surfacesTrans. Amer. Math. Soc. 376 (2023), 3419–3443, arXiv:2201.12065
  20. V. Lazić, F.-O. SchreyerBirational geometry and the canonical ring of a family of determinantal 3-folds, Rend. Istit. Mat. Univ. Trieste 54 (2022), Art. No. 9, arXiv:1911.10954
POK0 project

Address

Fachrichtung Mathematik
Campus, Gebäude E2 4
Universität des Saarlandes
66123 Saarbrücken
Germany

Kontakt